# SDR 2010FA0001114

- Difficulty date: October 5, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: S30495F8
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PN LISTED IN LINE 5 IS A 5000 LANDING REPLACEMENT ITEM AS REQUIRED IN CHAPTER 4 OF THE MM.  THESE DEFECTIVE ROLLERS WERE FOUND WHILE PERFORMING OTHER WORK THAT REQUIRED REMOVAL OF 2 FLAPS.  UPON REMOVAL OF THE FLAPS FOUND, 3 OF THE 8 ROLLERS TO BE DEFECTIVE AND REQUIRED REPLACEMENT.  THESE ROLLERS ARE DIFFICULT TO INSPECT WITHOUT DISASSEMBLY AND THE CURRENT INSPECTION CRITERIA DOES NOT REQUIRE DISASSEMBLY TO COMPLETE THE INSPECTION.  DEFECTIVE ROLLERS HAVE BEEN FOUND BEFORE ON OTHER OPERATORS ACFT.  THESE ROLLERS CAN FAIL WITH NO EXTERNAL INDICATION, LIMITING THE ROLLERS ABILITY TO TURN AND CAUSING SUBSEQUENT FLAP OPERATIONAL PROBLEMS.   THE PREVIOUS LIFE LIMIT WAS 1200 HOURS.  THE CURRENT LIFE LIIMIT IS 5000 LANDINGS.  ROLLERS HAVE BEEN FOUND IN UNAIRWORTHY CONDITION UNDER BOTH CRITERIA.  RECOMMEND REVIEWING LIFE LIMITS AND INSPECTION CRITERIA TO ENSURE FLAP ROLLERS ARE ADEQUATELY INSPECTED AND LIFE LIMITS ARE APPROPRIATE.
